Pacific Journal of Mathematics

The disappearing closed set property.

V. M. Klassen

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 403-406.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959509

Mathematical Reviews number (MathSciNet)
MR0319153

Zentralblatt MATH identifier
0245.54037

Subjects
Primary: 54D99: None of the above, but in this section

Citation

Klassen, V. M. The disappearing closed set property. Pacific J. Math. 43 (1972), no. 2, 403--406. https://projecteuclid.org/euclid.pjm/1102959509


Export citation

References

  • [1] P. H. Doyle and J. G. Hocking, A characterization of euclidean n-space, Mich. Math. J. 7 (1970), 199-200.
  • [2] P. H. Doyle and J. G. Hocking, Invertible space, Amer. Math. Monthly, 68, No. 10 (1961), 959-965.
  • [3] P. H. Doyle and J. G. Hocking, Continuously invertible spaces, Pacific J. Math., 12 (1962), 499-503.
  • [4] V. M. Klassen, Classification of finite polyhedra by their invert sets, Thesis, VPI (1965). 5.1Complexes with the Disappearing Closed Set Property (to appear).
  • [6] N. L. Levine, Some remarks on invertible spaces, Amer. Math. Monthly, 70, No. 2 (1963), 181-183.